# SDR UALA2012092005341

- Difficulty date: September 20, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 35,656 hours, 15,672 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HISSING SOUND RIGHT OVERWING EXIT.  FOUND FORWARD RIGHT OVERWING EXIT DOOR TOP AFT CORNER SEAL UNSECURED.  REMOVED DOOR, SECURED SEAL RE-INSTALLED DOOR PER AMM.
